# SDR CA000301047

- Difficulty date: February 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 172L
- Aircraft time: 4,720 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: 105135M4SPA
- Condition: Loose
- Location: Carb Bowl
- Component: Fuel Control/Car, Cont, O320E2D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EVIDENCE OF A CARBURETOR FIRE WAS NOTED DURING INSPECTION.  UPPER HALF AND LOWER BOWL WERE FOUND LOOSE,  THROTTLE BODY ATTACHMENT SCREWS WERE FOUND LOOSE WITH LOCKING TABS IN PLACE.  SCREWS TORQUED AND TABS BENT.
